# SDR ZW0A0212003

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,853 hours, 14,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS IN FIRST CLASS, ROW 17 THRU 31, AND AT THE OVERWING EXITS, AND THE INTERIOR EMERGENCY OVERWING EXIT LIGHTS FWD AND AFT, WERE ALL INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERIES AT EACH OF THE LOCATIONS. CHECK-C 10-19-02 STL.  --CLOSED--
